Avatar universal
b12 shot
I went to the Diet Doctor today and the nurse gave me my B12 shot i instantly tasted it, and now the site hurts realy bad, is swelled, and hot. I also keep getting pain in the spot it hurts all the time but every few seconds a pain shoots through it. Am i ok, what should i do. The first one she gave me 3 months ago got numb, but the next month it was ok, but this time its so much diffrent. What should i do?
Cancel
2 Answers
Page 1 of 1
649848 tn?1474485941
I am B12 deficient (pernicious anemia) and self inject every 2 weeks - the shots don't hurt and there should be no "after pain" if the injection is done properly.  I've NEVER tasted  it.   Are they injecting something with the B12?  Where are the shots given?  

B12, alone, is NOT a weight loss vitamin.  It might give you more energy to exercise, but it won't make you lose weight by itself, with no effort on your part.......diet? exercise? you gotta help it.........
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I have had 4 B 12 shots and every one of them really hurt when the shot was given and for some time after.  You explained exactly what I have felt and wondered about it.  The last shot I got caused my shoulder and neck to hurt for almost 2 weeks.  I can't imagine what in the world would cause that.  I asked doctor and he said "well that is unlikely to be the cause."  ummm, interesting since it started right after the shot and more than once.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
649848 tn?1474485941
Blank
FL
1236893 tn?1408490528
Blank
1530171 tn?1448133193
Blank
London, ON
Weight Loss & Dieting Community Resources